Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

T. S. Shumkina

  • D. D. Sokolov, A. M. Shukurov and T. S. Shumkina, The second asymptotic approximation in the screw dynamo problem, Vol. 25, No. 1, 3-8, 1989; English translation: Magnetohydrodynamics, Vol. 25, No. 1, 1-5, 1989 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X